(L) sets and almost (L) sets in Banach lattices

Author: Aqzzouz Belmesnaoui  

Publisher: Taylor & Francis Ltd

ISSN: 1607-3606

Source: Quaestiones Mathematicae, Vol.36, Iss.1, 2013-03, pp. : 107-118

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We characterize (L) sets and almost (L) sets in Banach lattices. Also, we look at Banach lattices in which these two classes of sets coincide.